Pacific Journal of Mathematics

On continuous matrix-valued functions on a Stonian space.

Don Deckard and Carl Pearcy

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 857-869.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033982

Mathematical Reviews number (MathSciNet)
MR0172130

Zentralblatt MATH identifier
0172.41304

Subjects
Primary: 46.55
Secondary: 46.25

Citation

Deckard, Don; Pearcy, Carl. On continuous matrix-valued functions on a Stonian space. Pacific J. Math. 14 (1964), no. 3, 857--869. https://projecteuclid.org/euclid.pjm/1103033982


Export citation

References

  • [1] A. Brown, Entire functions on Banach algebras, Michigan Math. J., 10 (1963), 91-96.
  • [2] C. Caratheodory, Theory of Functions vols. I and II, Chelsea, New York (1954).
  • [3] D. Deckard and C. Pearcy, On matrices over the ring of continuous complex-valued functions on a Stonian space, Proc. Amer. Math. Soc, 14 (1963), 322-328.
  • [4] On algebraic closure in function algebras, Proc.Amer. Math.Soc, 15 (1964), 259-263.
  • [5] N. Dunford, Spectral theory I. Convergence to projections, Trans. Amer. Math. Soc., 54 (1943), 185-217.
  • [6] P. R. Halmos, Finite Dimensional Vector Spaces, Princeton, Van Nostrand (1958).
  • [7] I. Kaplansky, Algebras of type I, Ann. of Math., 56 (1952), 460-472.
  • [8] S. Kurepa,, to appear in Publications de lnst. Math., Srpska Akad., Nauk, Belgrad.
  • [9] C. Pearcy, A complete set of unitaryinvariantsfor operators generatingfinite W*-algebras of type J, Pacific J. Math., 12 (1962), 1405-1416.
  • [10] C. Pearcy, On unitaryequivalence of matrices over the ring of continuous complex- valued functions on a Stonian space, Canad. J. Math., 15 (1963), 323-331.
  • [11] F. Rellich, Perturbation theory of eigenvalue problems, lecture notes, New York University (1953).
  • [12] C. Rickart, General theory of Banach algebras, Princeton, Van Nostrand (1960).
  • [13] R. Schatten, Norm ideals of completely continuous operators, Berlin, Springer-Verlag (1960).
  • [14] M. H. Stone, Boundedness properties in function-lattices, Canad. J. Math., 1 (1949), 176-186.
  • [15] T. Yen, Trace on AW*-algebras, Duke J. Math., 22 (1955), 207-222. HUMBLE OIL & REFINING COMPANY HOUSTON, TEXAS